# SDR SWAA2024040155244

- Difficulty date: February 23, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AT LEVEL STR26L FWD CARGO COMPARTMENT 2024-145741<[01] REPLACED ANGLE-CLIP LOCATED BS500H AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-800 SRM:51-10-02 AND DWG:143A7502 SHEET 108 REV- SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED ANGLE-CLIP LOCATED BS500H AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-800 SRM:51-10-02 AND DWG:143A7502 SHEET 108 REV- SEE INDIVIDUAL SIGN OFF BELLOW.
